English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Parallel Algorithms for Model Reduction of Discrete-Time Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Berlin;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Quintana-Ortí, E. S., & Quintana-Ortí, G. (2003). Parallel Algorithms for Model Reduction of Discrete-Time Systems. International Journal of Systems Science, 34(5), 319-333. doi:10.1080/0020772031000158564.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-69B5-3
Abstract
There is no abstract available